# SDR UIEA2021063001447

- Difficulty date: June 23, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 93,159 hours
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STARTS UNSUCCESSFUL  /  3 START ATTEMPTS (COLD SOAK) /  -23 DEGREES CELCIUS /  FL 390  /  MAX RPM 33% 815 DEGREE( NOTED BY MX BITE PERFORMED ON ECU IAW B767 FIM 49-11 FT 858 )
